PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1995 | 147 | 2 | 181-188
Tytuł artykułu

On composants of solenoids

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
It is proved that any two composants of any two solenoids are homeomorphic.
Słowa kluczowe
Rocznik
Tom
147
Numer
2
Strony
181-188
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-08-23
poprawiono
1995-01-18
Twórcy
  • Faculteit Wiskunde en Informatica, TU Eindhoven, Postbus 513, 5600 MB Eindhoven, The Netherlands, deman@win.tue.nl
Bibliografia
  • [1] J. M. Aarts, The structure of orbits in dynamical systems, Fund. Math. 129 (1988), 39-58.
  • [2] J. M. Aarts and R. J. Fokkink, The classification of solenoids, Proc. Amer. Math. Soc. 111 (1991), 1161-1163.
  • [3] R. H. Bing, A simple closed curve is the only homogeneous bounded plane continuum that contains an arc, Canad. J. Math. 12 (1960), 209-230.
  • [4] C. Bandt, Composants of the horseshoe, Fund. Math. 144 (1994), 231-241.
  • [5] D. van Dantzig, Ueber topologisch homogene Kontinua, ibid. 15 (1930), 102-125.
  • [6] R. J. Fokkink, The structure of trajectories, PhD thesis, Delft, 1991.
  • [7] R. J. Fokkink, There exist uncountably many orbits in flows, Fund. Math. 136 (1990), 147-156.
  • [8] A. van Heemert, Topologische Gruppen und unzerlegbare Kontinua, Compositio Math. 5 (1938), 319-326.
  • [9] M. C. McCord, Inverse limit sequences with covering maps, Trans. Amer. Math. Soc. 114 (1965), 197-209.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv147i2p181bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.